Research Repository

Symmetrized convexity and hermite-hadamard type inequalities

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2016) Symmetrized convexity and hermite-hadamard type inequalities. Journal of Mathematical Inequalities, 10 (4). 901 - 918. ISSN 1846-579X

[img] Text
jmi-10-74.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial.

Download (221kB)
Item Type: Article
Uncontrolled Keywords: integral inequalities; convex functions; concept of convexity
Subjects: FOR Classification > 0101 Pure Mathematics
FOR Classification > 0103 Numerical and Computational Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 19 Sep 2017 01:08
Last Modified: 19 Aug 2019 23:37
URI: http://vuir.vu.edu.au/id/eprint/34609
DOI: https://doi.org/10.7153/jmi-10-74
ePrint Statistics: View download statistics for this item
Citations in Scopus: 2 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar